# SDR DXTA2011113004805

- Difficulty date: November 30, 2011
- Submitted: November 30, 2011
- Operation: Air carrier
- Aircraft: N281QS
- Make and model: Amd FALCON2000
- Aircraft serial: 081
- Aircraft time: 9,997 hours, 6,286 cycles
- Engine: Cfe CFE73811B
- Engine time: 7,083 hours, 4,360 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Fadec
- Part number: 2118996028
- Part serial: ATUA0105
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Part time: 904 hours, 553 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

CRUISE ALTITUDE 43000', NR 2 ENGINE BEGAN TO SLOWLY LOSE POWER.  POWER DECLINED TO APPROX 50 PERCENT.  PRECAUTIONARY LANDING.  AT LOWER ALTITUDES THROTTLE HAD LITTLE EFFECT CONTROLLING ENGINE.  ENGINE WOULD NOT ACCELERATE ABOVE FLT IDLE REGARDLESS OF THROTTLE POSITION.  AFTER TROUBLESHOOTING, FOUND RT ENGINE "B" FADEC FAILED, R & R UNIT IAW MM 76-10-05, GROUND RAN RT ENGINE, "B" FADEC TESTED GOOD IAW MM 72-00-00 & 73-20-01.
